MathSciNet Relay Station
MathSciNet bibliographic data
MR1909153 05C80 (60F05 60F15 60G42)
Móri, T. F. On random trees. Studia Sci. Math. Hungar. 39 (2002), no. 1-2, 143–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement